# SDR UALA2011080103960

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 79,947 hours, 12,837 cycles
- Engine: Pwa PW4060
- System (JASC): 4990 · APU Oil System
- Part: Filter
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN THREE TIMES.  APU INOP GENERATOR FILTER FAULT.  REPLACED LUBE AND GENERATOR SCAVENGE OIL FILTER PER MM.  ALSO SERVICED OIL, ADDED 1 QT.  RAN APU AND LEAK CHECKED FILTER, NO LEAKS NOTED.  RAN APU FOR 45 MIN.  APU DID NOT AUTO SHUTDOWN.
